Q. What with all the side effects I had during chemotherapy, I really wasn’t in the mood for sex very often. And now that I’m done with chemo, I’m finding I’m still not in the mood… and even when I am, it’s painful! What’s going on?
A. Well, for once those powerful chemo drugs aren’t the primary cause of these new aggravating side effects: loss of sexual desire, and painful intercourse. Instead, the villain is your body’s lack of hormone production, brought on by menopause,...
1. Can Tagamet cause mouth sores? While there are many reported side effects of Tagamet, mouth sores is not one of them. The most common... Read more »
A reader recently asked if high cholesterol can directly affect your sex life. The answer to this question is yes, but the effect may not... Read more »
Many survivors of breast cancer report having decreased sexual desire and drive. There are often several possible causes of diminished sex drive in... Read more »
Researchers at the Fred Hutchinson Cancer Research Center at the University of Washington Medical Center have published a research article stating... Read more »